# SDR USAA000555

- Difficulty date: April 13, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CORRODED .5 INCH, STATION 1016, LBL 6 AND LBL 10 SCREW HOLES.  REPAIRED PER TR 53-20-10 AND EA 66954.  (M)
